# SDR HEEA967223

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Defective
- Location: Cockpit Attitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR RATCHETS IN ROLL.
